# SDR USAA2014070700002

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 49,145 hours, 20,181 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 00488
- Condition: Faulty
- Location: Lavatory
- Part time: 8,161,365 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE DETECTOR FAULT IN AFT LT LAVATORY WITH NO SMOKE VISIBLE.  R & R SMOKE DETECTOR IN LAVATORY D IAW AMM 26-17-15.  PERFORMED SDCU BITE TEST, NO FAULTS NOTED.
